Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 50 of 58 found articles
 
 
  Singular value decomposition of adjoint flux distributions for Monte Carlo variance reduction
 
 
Title: Singular value decomposition of adjoint flux distributions for Monte Carlo variance reduction
Author: Biondo, Elliott D.
Evans, Thomas M.
Davidson, Gregory G.
Hamilton, Steven P.
Appeared in: Annals of nuclear energy
Paging: Volume 141 () nr. C pages p.
Year: 2020
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 50 of 58 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands